# SDR SWAA2022092744731

- Difficulty date: August 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS1006 TO AFT PRESSURE BULKHEAD AT RBL3 AND WL208.1 AT AFT GALLEY AREA.   REPLACED STRAP LOCATED BS1006 TO AFT PRESSURE BULKHEAD AT RBL3 AND WL208.1 AT AFT GALLEY AREA IAW SRM 51-10-02 AND DWG 147A5730, SHEET 23, REV C.
